# SDR AU980111

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 452386
- Condition: Worn
- Location: Lt Rt Ail Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH AILERON HINGE BEARINGS WORN.
